# SDR USAASB02030

- Difficulty date: February 10, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 861CAS3
- Condition: Damaged
- Location: Stall Warning
- Part time: 35,243 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUF - FLT 437 - ON ROTATION OUT OF BUF, EN ROUTE TO PHL, THE FIRST OFFICER REPORTED THE AIRCRAFT WENT INTO A CONTINUOUS STICK SHAKER MODE.  CAPTAIN CHECKED FLAP SETTINGS AND FOUND NO INDICATIONS OF ANY OTHER ABNORMALITIES OTHER THAN THE STICK SHAKER WARNING.  CAPTAIN TOOK CONTROL OF THE AIRCRAFT, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT BUF WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ONCE AT THE GATE, THE LEFT STALL WARNING VANE WAS FOUND BENT AND HANGING FROM THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE DAMAGE LEFT ANGLE OF ATTACH STALL WARNING VANE PER MM 27-32-11.  OPERATIONAL CHECK GOOD.  (M)
